Imperial College London

ProfessorPierreDegond

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 1474p.degond Website CV

 
 
//

Location

 

6M38Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Degond:2009:10.1016/j.jcp.2008.12.040,
author = {Degond, P and Deluzet, F and Sangam, A and Vignal, M-H},
doi = {10.1016/j.jcp.2008.12.040},
journal = {JOURNAL OF COMPUTATIONAL PHYSICS},
pages = {3540--3558},
title = {An Asymptotic Preserving scheme for the Euler equations in a strong magnetic field},
url = {http://dx.doi.org/10.1016/j.jcp.2008.12.040},
volume = {228},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Degond,P
AU - Deluzet,F
AU - Sangam,A
AU - Vignal,M-H
DO - 10.1016/j.jcp.2008.12.040
EP - 3558
PY - 2009///
SN - 0021-9991
SP - 3540
TI - An Asymptotic Preserving scheme for the Euler equations in a strong magnetic field
T2 - JOURNAL OF COMPUTATIONAL PHYSICS
UR - http://dx.doi.org/10.1016/j.jcp.2008.12.040
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000265460600002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 228
ER -